Show simple item record

dc.contributor.authorAbrams, G.
dc.contributor.authorAnh, P.N.
dc.contributor.authorLouly, A.
dc.contributor.authorPardo, E.
dc.contributor.otherMatemáticasen_US
dc.date.accessioned2014-04-10T07:21:02Z
dc.date.available2014-04-10T07:21:02Z
dc.date.issued2008-01-01T00:00:00Z
dc.identifier.issn0021-8693
dc.identifier.otherDOI: 10.1016/j.jalgebra.2008.05.020
dc.identifier.urihttp://hdl.handle.net/10498/16095
dc.description.abstractWe prove an algebraic version of the Gauge-Invariant Uniqueness Theorem, a result which gives information about the injectivity of certain homomorphisms between ZZ-graded algebras. As our main application of this theorem, we obtain isomorphisms between the Leavitt path algebras of specified graphs. From these isomorphisms we are able to achieve two ends. First, we show that the K0K0 groups of various sets of purely infinite simple Leavitt path algebras, together with the position of the identity element in K0K0, classify the algebras in these sets up to isomorphism. Second, we show that the isomorphism between matrix rings over the classical Leavitt algebras, established previously using number-theoretic methods, can be reobtained via appropriate isomorphisms between Leavitt path algebrasen_US
dc.formatapplication/pdf
dc.language.isoengen_US
dc.rightsinfo:eu-repo/semantics/openAccess
dc.sourceJournal of Algebra 320 (2008), 1983-2026en_US
dc.subjectLeavitt path algebraen_US
dc.subjectIsomorphismen_US
dc.subjectK-theoryen_US
dc.titleThe classification question for Leavitt path algebrasen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.doi10.1016/j.jalgebra.2008.05.020


Files in this item

This item appears in the following Collection(s)

Show simple item record